Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 24, Pages 3979-3996
http://dx.doi.org/10.1155/IJMMS.2005.3979

Coassociative grammar, periodic orbits, and quantum random walk over

Institut de Recherche Mathématique, Université de Rennes I and CNRS UMR 6625, Campus de Beaulieu, Rennes Cedex 35042, France

Received 13 January 2005; Revised 20 September 2005

Copyright © 2005 Philippe Leroux. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philippe Leroux, “Coassociative grammar, periodic orbits, and quantum random walk over ,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 24, pp. 3979-3996, 2005. https://doi.org/10.1155/IJMMS.2005.3979.